# SDR SWAA030778

- Difficulty date: April 7, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 59,913 hours, 59,189 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 6563851
- Condition: Failed
- Location: Flap Drive
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK T/E FLAPS WOULD NOT FULLY EXTEND, CABIN CREW REPORTED NOISE RT OVERWING.  REMOVED AND REPLACED FLAP DRIVE MOTOR AND FLAP DRIVE UNIT PER MM.
